# SDR 9605269867

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

CLIMBING THROUGH FL190, NR 2 ENGINE OIL PRESSURE AND QUANTITY DROPPED TO ZERO.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LP5 FITTING AND THREADS PULLED FROM THEIR BOSS ON THE GEARBOX.  THE ENGINE WAS REPLACED WITH A SERVICEABLE UNIT.
